# SDR 2000UALA00686

- Difficulty date: November 15, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Aircraft time: 64,443 hours, 36,768 cycles
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: AV13J5100
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH PUMPS ON THE A HYDRAULIC SYSTEM WERE INDICATING OVERHEAT.  CONTINUED TO DEN AND AMBER ALERT DECLARED.  AIRCRAFT TOWED TO GATE. SUPPLEMENTAL DATA UPDATE FOUND HYDRAULIC RUDDER MODULE BYPASSING. REPLACED MODULE AND RELATED COMPONENTS PER MAINTENANCE MANUAL.  RESERVICED HYDRAULIC SYSTEM.  OPS CHECK OK.
